Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 97, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 2, 2016, 3:34 PM EDT. It took effect at Nov 3, 2016, 2:27 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2016, 3:34 PM EDT (19:34 UTC)
- In effect from
- Nov 3, 2016, 2:27 PM EDT
- Expired
- Nov 3, 2016, 11:37 PM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
410 WHUS71 KPHI 021934 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EDT WED NOV 2 2016 ANZ430-431-450>455-031000- /O.NEW.KPHI.SC.Y.0097.161104T0000Z-161104T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 PM EDT WED NOV 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THURSDAY TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THURSDAY TO 6 PM EDT FRIDAY. * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE, INCLUDING THE DELAWARE BAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
357 WHUS71 KPHI 030741 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 AM EDT THU NOV 3 2016 ANZ430-431-450>455-032200- /O.CON.KPHI.SC.Y.0097.161104T0000Z-161104T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 AM EDT THU NOV 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY... * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE... INCLUDING THE DELAWARE BAY. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
825 WHUS71 KPHI 031827 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 227 PM EDT THU NOV 3 2016 ANZ430-431-450>455-040730- /O.EXT.KPHI.SC.Y.0097.161103T1827Z-161104T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 227 PM EDT THU NOV 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE... INCLUDING THE DELAWARE BAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. TWO BURSTS OF WIND WITH THE FIRST BEING THIS AFTERNOON NEAR THE SOUTHERN COASTAL WATERS AND DELAWARE BAY. A LULL IS EXPECTED TONIGHT THEN WINDS WILL INCREASE AROUND SUNRISE FRIDAY ON BOTH THE BAY AND COASTAL WATERS. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
840 WHUS71 KPHI 031939 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EDT THU NOV 3 2016 ANZ430-431-450>455-040845- /O.EXT.KPHI.SC.Y.0097.000000T0000Z-161105T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 PM EDT THU NOV 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... * LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE... INCLUDING THE DELAWARE BAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. A LULL IN THE GUSTS IS EXPECTED THIS EVENING INTO THE OVERNIGHT. * SEAS...2 TO 3 FEET IN DELAWARE BAY AND 3 TO 5 FEET ON THE OCEAN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
801 WHUS71 KPHI 040337 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1137 PM EDT THU NOV 3 2016 ANZ450>455-041000- /O.CAN.KPHI.SC.Y.0097.000000T0000Z-161105T0400Z/ /O.NEW.KPHI.SC.Y.0098.161104T0400Z-161105T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1137 PM EDT THU NOV 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. * LOCATION...THE COASTAL OCEAN WATERS OF NEW JERSEY AND DELAWARE. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-041000- /O.CAN.KPHI.SC.Y.0097.000000T0000Z-161105T0400Z/ /O.NEW.KPHI.SC.Y.0098.161104T0400Z-161104T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1137 PM EDT THU NOV 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. * LOCATION...DELAWARE BAY. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 10:06 AM EDT, 5 hours 28 minutes earlier.
Area forecast discussion, Nov 2, 10:06 AM EDT, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1006 AM EDT Wed Nov 2 2016 .SYNOPSIS... High pressure settles across the southeastern states today into Thursday. Low pressure passes to our north Thursday, pulling a cold front across the area later in the day Thursday. High pressure is forecast to build to our south and west this weekend, before building across the east coast early next week. A weak frontal boundary may affect the east coast Saturday night as an area of low pressure drifts south of New England and strengthens off the east coast on Sunday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Some patchy fog remains in a few areas but it is expected to dissipate over the next hour. A generally mostly sunny day on tap for most of the day with some diurnally driven cu developing this afternoon and increasing cirrus as a warm front approaches from the west. With SW flow across the region, WAA will allow for temps to climb well through the 60s and into the low 70s. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/... Warm front continues to approach from the west tonight and clouds increase from the west and skies become mostly cloudy towards daybreak Thursday. With an increase in low level moisture, some fog and stratus is possible late. Precip should hold off and conditions should remain dry for the overnight period. Lows will be in the 50s. && .LONG TERM /THURSDAY THROUGH TUESDAY/... An area of low pressure will be passing to our north on Thursday, while a cold front is expected to move across the area late in the day. The front is not expected to move into the area until late afternoon and move offshore until after sunset. With a southwest flow across the area ahead of the front, temperatures will warm well above normal, with temperatures approaching records in some areas. With the warmth and humidity, there will be some instability developing across the area during the day, albeit minimal. So we will keep a chance of isolated thunderstorms in the forecast. There is 35-40 knots of shear forecast, so it would not be surprising to see a line of showers with embedded thunderstorms contain some gusty winds. Regardless of the showers or thunderstorms, we will likely have gusty winds both pre- frontal with the warm southwest flow, and post- frontal with the cold advection. The showers will end during the evening Thursday as the front moves offshore and temperatures will cool through the night with the cold advection. Friday, high pressure will be to our west and we will remain dry with gusty winds as a north-northwest flow remains across the area. Temperatures will be seasonably cool, about 20 degrees cooler than Thursday. Dry conditions will continue into Friday night as the high inches closer to the area. On Saturday, a frontal boundary is forecast to move across the area as a weak area of low pressure drifts southward across New England. The low is forecast to strengthen off the east coast as it continues southward during the day Sunday. The best chances of precipitation will likely stay north of the area where there is greater low level lift and moisture combination. But it would not be surprising for a few showers to make their way into our area, especially Sunday. By Monday and Tuesday, the high pressure to our west builds eastward across the east coast. This will provide cool and dry weather for the start of the work week. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR with a light SW wind, generally less than 10 KT. Tonight...winds become LGT/VRB. Conditions should remain VFR, but MVFR VSBYs possible towards daybreak. OUTLOOK... Thursday-Thursday night...VFR early. Showers, possibly a thunderstorm, associated with a cold front during the afternoon and evening. Rain ending during the evening, with improving conditions overnight. Gusty southwest winds during the day 20-25 knots. Becoming northwest and gusty 20-25 knots during the evening and overnight. Friday-Sunday...Generally VFR. Gusty northwest winds Friday 20-25 knots. Less gusty on Saturday. Gusty northwest winds Sunday 20-25 knots. && .MARINE... A light pressure gradient over the waters results in SW winds 5-10 KT and seas on the ocean of 2-3 FT and on DE Bay of 1-2 FT. OUTLOOK... Thursday...Sub-small craft advisory conditions expected. Showers ,thunderstorms possible, by late afternoon. Thursday night...Showers ,thunderstorms possible, during the evening. Small Craft Advisory conditions likely, possibly near Gale force. Friday...Small Craft Advisory conditions likely to continue, possibly near Gale force early. Friday night...Small Craft Advisory conditions possible early, diminishing overnight. Saturday-Saturday night...Sub-Small Craft Advisory conditions expected. Sunday...A return to Small Craft Advisory conditions possible. && .CLIMATE... Here are the high temperature records for Thursday, November 3: ACY...81/2003 PHL...80/1990 ILG...78/2003 ABE...79/2003 TTN...80/2003 GED...80/1982 RDG...79/2003 MPO...73/2003 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Robertson Near Term...Meola/MPS Short Term...MPS Long Term...Robertson Aviation...Robertson/MPS Marine...Robertson/MPS Climate...
Hazardous weather outlook, Nov 2, 2:57 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 257 PM EDT WED NOV 2 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-031900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 257 PM EDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 257 PM EDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.